# SDR NACA2024010400001

- Difficulty date: January 4, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,999 hours, 15,247 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE FLUCTUATES BETWEEN 20 AND 40 LEFT AND RIGHT DURING CLIMB. FOUND 1 EA FILTER CLOGGED AT PRSOV, PERFORMED HEALTH CHECK FOUND OK. REPLACED PRSOV FILTER PER AMM 36-11-09
